# SDR CALA2023050801409

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757324
- Aircraft serial: 32593
- Aircraft time: 57,827 hours, 17,490 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: NA
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE ON SHORT FINAL.  FLAPS STUCK AT 25 RETRACTED FLAPS IN OVERRIDE AND PERFORMED FSEU 1+2 BITE TESTS REF AMM 27-51-01, NO FAULTS NOTED. CYCLED FLAPS HYDRAULICALLY FULL DOWN AND UP, LEADING EDGE SLATS AND FLAPS AND TRAILING EDGE FLAPS OPS CK GOOD. ACFT OK TO CONTINUE AT THIS TIME.
